# SDR UPS07849537

- Difficulty date: March 21, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part serial: 3425
- Condition: Broken
- Location: Nr 6 Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE:N/A BTB 20:10Z REASON FOR BTB IS BLOWN TIRE ON T/O ROLL.  PERFORMED REJECTED TAKEOFF.  FOUND NR 6 WHEEL ASSY BROKEN (RIM).  REPLACED NR 6 BRAKE ASSY AND WHEEL ASSY PER MM 32-42-01-4 AND MM 32-40-01-2.  NO OTHER DAMAGE FOUND.
